# SDR AALA202109203751

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 43,525 hours, 15,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT HOUSING AT SEAT 16C UNSECURE. REATTACHED HOUSING.
